# SDR 20040915

- Difficulty date: September 15, 2004
- Submitted: September 15, 2004
- Operation: General aviation
- Aircraft: N7638R
- Make and model: Beech A23-24
- Aircraft serial: MA349
- Aircraft time: 2,908 hours
- Engine: Lyc IO360A1A
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 169534024601
- Condition: Cracked
- Location: Cabin
- Part time: 2,908 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SEAT DEVELOPED CRACKS WHERE UPPER SEAT BACK CONTACTS.
